×

Serwis używa ciasteczek ("cookies") i podobnych technologii m.in. do utrzymania sesji i w celach statystycznych. • Ustawienia przeglądarki dotyczące obsługi ciasteczek można swobodnie zmieniać. • Całkowite zablokowanie zapisu ciasteczek na dysku komputera uniemożliwi logowanie się do serwisu. • Więcej informacji: Polityka cookies OPI PIB

×

Regulamin korzystania z serwisu PBN znajduję się pod adresem: Regulamin serwisu

Szukaj wśród:
Dane publikacji

On local existence of solutions of free boundary problem for incompressible viscours self-gravitating fluid motion

Artykuł
Czasopismo : Applicationes Mathematicae   Tom: 27, Zeszyt: 3, Strony: 319-333
Piotr Mucha [1] , Wojciech Zajączkowski [2]
2000 angielski
Identyfikatory
-
Słowa kluczowe
-
Abstrakty ( angielski )
-
The local-in-time existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion is proved. We show the existence of solutions with lowest possible regularity for this problem such that $u\in W^{2,1}_r(\widetilde{{\mitΩ}}^T)$ with r>3. The existence is proved by the method of successive approximations where the solvability of the Cauchy-Neumann problem for the Stokes system is applied. We have to underline that in the $L_p$-approach the Lagrangian coordinates must be used. We are looking for solutions with lowest possible regularity because this simplifies the proof and decreases the number of compatibility conditions.
Bibliografia
-
  1. O. V. Besov, V. P. Il'in and S. M. Nikol'skiĭ, Integral Representations of Functions and Imbedding Theorems, Nauka, Moscow, 1975 (in Russian).
  2. O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, RI, 1975.
  3. P. B. Mucha and W. M. Zajączkowski, On the existence for the Cauchy-Neumann problem for the Stokes system in the $L_p$-framework, Studia Math., to appear.
  4. V. A. Solonnikov, On nonstationary motion of an isolated volume of a viscous incompressible fluid, Izv. Akad. Nauk SSSR 51 (1987), 1065-1087 (in Russian).\vadjust
  5. V. A. Solonnikov,Solvability on a finite time interval of the problem of evolution of a viscous incompressible fluid bounded by a free surface, Algebra Anal. 3 (1991), 222-257 (in Russian).
Zacytuj dokument
-